MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT CR CEM FEM CR CEM RIGHT SZ 3; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. TRULIANT CR CEM FEM CR CEM RIGHT SZ 3; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number TRULIANT CR CEM FEM CR CEM RIGHT SZ 3
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 04/12/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: truliant tib fit tray cem sz 3f / 2t (cat# 02-022-45-3020 / serial# (b)(4)).Truliant tib imp crc insert sz 3, 11mm (cat# 02-022-51-3011 / serial# (b)(4)).Three peg patella 32mm (cat# 200-02-32 / serial# (b)(4)).Holding pin mini sharp point 4 pk (cat# 201-78-15 / serial# (b)(4)).Threaded pin size 2.3 collared 2pk (cat# 521-78-23 / serial# (b)(4)).Threaded pin size 3.0 collarless 2pk (cat# 521-78-32 / serial# (b)(4)).Threaded pin size 3.0 collarless 2pk (cat# 521-78-32 / serial# (b)(4)).Threaded pin size 5.1 collarless 2pk (cat# 521-78-36 / serial# (b)(4)).Gps implant kit v2 (cat# a10012 / serial# (b)(4)).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported, approximately 2.5 years post initial tka, this female patient was revised due to pain.A mri and ct scan did not show anything significant per surgeon but suspected poly wear and potentially an issue with the tibia.However during surgery no significant poly wear was noted and the tibia was not loose.The femur however was found to be de-bonded from cement mantle.It was still in original position but was easily worked loose with minimal strikes with a flexible osteotome.The surgeon felt the need to switch to competitor's device for the revision implants.Patient last known to be in stable condition.No further information available.Images and photos received.Explants not available to the rep.
 
Additional Manufacturer Narrative
(h3) as reported, approximately 2.5 years post initial tka, this female patient was revised due to pain.An mri and ct scan did not show anything significant per surgeon but suspected poly wear and potentially an issue with the tibia.However, during surgery no significant poly wear was noted and the tibia was not loose.The femur however was found to be de-bonded from cement mantle.It was still in original position but was easily worked loose with minimal strikes with a flexible osteotome.The surgeon felt the need to switch to competitor's device for the revision implants.Patient last known to be in stable condition.Images and photos received.Explants not available to the rep.No further information available.Based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the subsequent revision cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition.These devices are used for treatment not diagnosis.

Brand Name
TRULIANT CR CEM FEM CR CEM RIGHT SZ 3
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key14307913
Report Number1038671-2022-00508
Device Sequence Number12011917
Product Code JWH
UDI-Device Identifier10885862314673
UDI-Public10885862314673
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K170240
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTRULIANT CR CEM FEM CR CEM RIGHT SZ 3
Device Catalogue Number02-020-13-0330
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2022
Supplement Date Received by Manufacturer08/22/2022
Initial Report FDA Received Date05/06/2022
Supplement Report FDA Received Date09/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/20/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale